MathSciNet Relay Station
MathSciNet bibliographic data
MR1227520 22E46 (22E45)
Leung, Eric Y.; Ton-That, Tuong On a multiplicity formula of weights of representations of ${\rm SO}^*(2n)$ and reciprocity theorems for symplectic groups. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1281–1288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement